Holomorphic curves in exploded manifolds: Compactness

Brett Parker*

*Corresponding author for this work

    Research output: Contribution to journalArticlepeer-review

    12 Citations (Scopus)

    Abstract

    This paper establishes compactness results for the moduli stack of holomorphic curves in suitable exploded manifolds. This together with [14] and [13] allows the definition of Gromov-Witten invariants of these exploded manifolds.

    Original languageEnglish
    Pages (from-to)377-457
    Number of pages81
    JournalAdvances in Mathematics
    Volume283
    DOIs
    Publication statusPublished - 1 Oct 2015

    Fingerprint

    Dive into the research topics of 'Holomorphic curves in exploded manifolds: Compactness'. Together they form a unique fingerprint.

    Cite this